U.S. doctors online nowAsk doctors free
WA
A 31-year-old male asked:

I have been doing physical therapy and had an epidural steroid injection done for a pinched nerve (l5). i am pain free but have developed twitching and tingling in legs and feet. can painless paresthesia and twitching be a sign of nerve regeneration?

1 doctor answer3 doctors weighed in
Dr. Bennett Machanic
Neurology 53 years experience
Maybe, and could be part of the nerve stabilization as a result of decreased nerve compression. Best way to objectify what is occurring is via the administration of an EMG/ NCT. This could be chosen electively if problems persist. Have your doctor update the evaluation.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 18, 2021

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.